# SDR ASMF201101001

- Difficulty date: December 26, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 22,577 hours, 11,222 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rt Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, ACFT REQUIRED 10 UNITS OF RT OF RUDDER AND AILERON COMPENSATOR TO MAINTAIN STRAIGHT AND LEVELED FLIGHT.  ACFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK MX ADJUSTED THE RUDDER AND AILERON CONTROL CABLES IAW MM 27-21-00 AND 27-11-00, TESTED CORRECT.
